# SDR SWAA2022100545336

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS500D+3 BL0. CRACKED ON INTERCOSTAL AT PASSENGER CABIN BS500D+3 BL0 WL208 WITH NEXT DIMENSIONS L=0.320' .   FOUND TO BE OUT OF LIMITS I.A.W SRM 53-30-51-1A-1 IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] REMOVED ANGLE OF INTERCOSTAL AT PASSENGER CABIN BS500D+3 BL0 WL208 P/N 143A5410-170 I.A.W SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETED.  VERIFIED MEASUREMENT TABLE.  LOCATED AND DRILLED INTERCOSTAL AT PASSENGER CABIN BS500D+3 BL0 PER REF SRM 51-40-05.  INSTALLED NEW ANGLE AT BS 500D+3 BL0; W/L 208 IAW SRM 51-40-02 AND DWG 143A5410. INSTALLATION COMPLETE.
